# SDR CALA2021102001932

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N19951
- Make and model: Boeing 787-9
- Aircraft serial: 36402
- Aircraft time: 32,305 hours, 2,997 cycles
- System (JASC): 3300 · Lighting System
- Part: Connector
- Part number: JD389926MC98SN
- Condition: None
- Location: Pax Seat 31e
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CMCF EXISTING FAULT MSG SHOWN:33-14026 CLASS 26-DOOR3 LH FWD SEAT REMOTE WELS CONTROL UNIT 28VDU POWER CONTROL DOES NOT AGREEE WITH OTHER WIRELESS EMERGENCY LIGHTING SYS CONTROL UNITS REF HAECO NON-ROUTINE LP:9460945 - ORIGINATED BY EMP V903179, EA 4400-01112 REV A OP001. PERFORMED BY EMP V903179,PERFORMED T/S FOUND NO POWER EXISTED AT -A REV 134,AMM 33-51-00-07A-343A-A REV 152. PIN 37 OF CONNECTOR P01 THEN CARRIED OUT INSEAT HARNESS WIRING C HECK FOUND PAX SEAT 31E INSEAT CONNECTOR J01 PIN 01 NOT FULLY  E NGAUGED RE-INSERTED PIN 01 AND PERFORMED EMERGENCY LT SYS FULL T EST FOUND"PASSED"THE FAULT MSG CLEARED REF FIM 33-50-F1-BGA-421A
